MathSciNet Relay Station
MathSciNet bibliographic data
MR298716 (45 #7765) 60B05
Dobrušin, R. L. Definition of a system of random variables by means of conditional distributions. (Russian) Teor. Verojatnost. i Primenen. 15 (1970), 469–497.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement